MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable glucose hk gen.3 results for 1 patient serum sample on a cobas 4000 c311 stand alone system and 7 patient urine samples compared to a competitor analyzer.Sample 1 had an initial serum glucose result of 129.7 mg/dl.The repeat result was 85.6 mg/dl.Sample 2 had a urine glucose result of 6.97 mg/dl.The urine glucose result from a h-800 urine analyzer was 100 mg/dl.Sample 3 had a urine glucose result of 5.66 mg/dl.The urine glucose result from a h-800 urine analyzer was 100 mg/dl.Sample 4 had a urine glucose result of 2.42 mg/dl.The urine glucose result from a h-800 urine analyzer was 100 mg/dl.Sample 5 had a urine glucose result of 1.51 mg/dl.The urine glucose result from a h-800 urine analyzer was 100 mg/dl.Sample 6 had a urine glucose result of 7.98 mg/dl.The urine glucose result from a h-800 urine analyzer was 100 mg/dl.Sample 7 had a urine glucose result of 716 mg/dl.The urine glucose result from a h-800 urine analyzer was >100 mg/dl.Sample 8 had a urine glucose result of 2.24 mg/dl.The urine glucose result from a h-800 urine analyzer was 100 mg/dl.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer stated that their reference ranges were outdated.Following the implementation of updated reference values, the observed results were consistent with the system's performance.The investigation determined that the customer's incorrect reference ranges had caused the event.No product problem was identified.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24324885
Report Number1823260-2026-00504
Device Sequence Number21217834
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number04404483190
Device Lot Number88232801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown